Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012 (2012), Article ID 178316, 12 pages
http://dx.doi.org/10.1155/2012/178316
Research Article

Ideal Convergence of 𝑘-Positive Linear Operators

1Institute of Mathematics and Mechanics, National Academy of Sciences of Azerbaijan, 9 F. Agaev Street, 1141 Baku, Azerbaijan
2Department of Mathematics, Faculty of Arts and Sciences, TOBB University of Economics and Technology, Söğütözü, 06530 Ankara, Turkey

Received 3 March 2010; Accepted 17 June 2010

Academic Editor: Maria Carro

Copyright © 2012 Akif Gadjiev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. P. Korovkin, Linear Operators and Theory of Approximation, Hindustan, Delhi, India, 1960.
  2. A. D. Gadjiev and C. Orhan, “Some approximation theorems via statistical convergence,” The Rocky Mountain Journal of Mathematics, vol. 32, no. 1, pp. 129–138, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. G. A. Anastassiou and O. Duman, “A Baskakov type generalization of statistical Korovkin theory,” Journal of Mathematical Analysis and Applications, vol. 340, no. 1, pp. 476–486, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. G. A. Anastassiou, O. Duman, and E. Erkuş-Duman, “Statistical approximation for stochastic processes,” Stochastic Analysis and Applications, vol. 27, no. 3, pp. 460–474, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. O. Duman, M. K. Khan, and C. Orhan, “A-statistical convergence of approximating operators,” Mathematical Inequalities & Applications, vol. 6, no. 4, pp. 689–699, 2003. View at Google Scholar · View at Zentralblatt MATH
  6. O. Duman and C. Orhan, “Statistical approximation by positive linear operators,” Studia Mathematica, vol. 161, no. 2, pp. 187–197, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. A. D. Gadžiev, “Linear k-positive operators in a space of regular functions, and theorems of P. P. Korovkin type,” Izvestija Akademii Nauk Azerbaĭdžanskoĭ SSR. Serija Fiziko-Tehničeskih i Matematičeskih Nauk, no. 5, pp. 49–53, 1974 (Russian). View at Google Scholar
  8. R. A. Ahadov, “On the convergence of sequences of linear operators in a space of functions that are analytic in the disc,” Izvestiya Akademii Nauk Azerbaĭdzhanskoĭ SSR. Seriya Fiziko-Tekhnicheskikh i Matematicheskikh Nauk, vol. 2, no. 1, pp. 67–71, 1981. View at Google Scholar
  9. A. D. Gadjiev, “The convergence problem for a sequence of positive linear operators on unbounded sets, and theorems analogous to that of P.P. Korovkin,” Soviet Mathematics. Doklady, vol. 15, pp. 1433–1436, 1974. View at Google Scholar
  10. N. İspir, “Convergence of sequences of k-positive linear operators in subspaces of the space of analytic functions,” Hacettepe Bulletin of Natural Sciences and Engineering B, vol. 28, pp. 47–53, 1999. View at Google Scholar
  11. O. Duman, “Statistical approximation theorems by k-positive linear operators,” Archiv der Mathematik, vol. 86, no. 6, pp. 569–576, 2006. View at Publisher · View at Google Scholar
  12. M. A. Özarslan, “-convergence theorems for a class of k-positive linear operators,” Central European Journal of Mathematics, vol. 7, no. 2, pp. 357–362, 2009. View at Publisher · View at Google Scholar
  13. C. Kuratowski, Topologie. Vol. I, Państwowe Wydawnictwo Naukowe, Warsaw, Poland, 1958.
  14. P. Kostyrko, M. Mačaj, T. Šalát, and M. Sleziak, “-convergence and extremal -limit points,” Mathematica Slovaca, vol. 55, no. 4, pp. 443–464, 2005. View at Google Scholar
  15. P. Kostyrko, T. Šalát, and W. Wilczyński, “-convergence,” Real Analysis Exchange, vol. 26, no. 2, pp. 669–685, 2000. View at Google Scholar
  16. A. R. Freedman and J. J. Sember, “Densities and summability,” Pacific Journal of Mathematics, vol. 95, no. 2, pp. 293–305, 1981. View at Google Scholar · View at Zentralblatt MATH
  17. H. Fast, “Sur la convergence statistique,” Colloqium Mathematicum, vol. 2, pp. 241–244, 1951. View at Google Scholar · View at Zentralblatt MATH
  18. M. A. Evgrafov, “The method of near systems in the space of analytic functions and its application to interpolation,” Trudy Moskovskogo Matematičeskogo Obščestva, vol. 5, pp. 89–201, 1956 (Russian). View at Google Scholar